Skip to main content

Noncompact Bifurcations of Integrable Dynamic Systems

Abstract

In the theory of integrable Hamiltonian systems, an important role is played by the study of Liouville foliations and bifurcations of their leaves. In the compact case, the problem is solved, but the noncompact case remains mostly unknown. The main goal of this article is to formulate the noncompact problem and to present a set of examples of Hamiltonian systems, giving rise to noncompact bifurcations and Liouville leaves.

This is a preview of subscription content, access via your institution.

References

  1. 1.

    K. R. Aleshkin, “The topology of integrable systems with incomplete fields,” Mat. Sb., 205, No. 9, 49–64 (2014).

    MathSciNet  Article  Google Scholar 

  2. 2.

    A. Besse, Manifolds All of Whose Geodesics are Closed, Springer, Berlin (1978).

    Book  Google Scholar 

  3. 3.

    A. V. Bolsinov and A. T. Fomenko, Integrable Hamiltonian Systems [in Russian], Udmurt. Univ, Izhevsk (1999).

  4. 4.

    A. V. Borisov, I. S. Mamaev, and V. V. Sokolov, “A new integrable case on so(4),” Dokl. Phys., 46 (12), 888–889 (2001).

    MathSciNet  Article  Google Scholar 

  5. 5.

    D. A. Fedoseev, “Bifurcation diagrams of natural Hamiltonian systems on Bertrand manifolds,” Vestn. Moskov. Univ. Ser. 1. Mat. Mekh., No. 1, 62–65 (2015).

  6. 6.

    A. T. Fomenko, “The Morse theory of integrable Hamiltonian systems,” Dokl. Akad. Nauk SSSR, 287, No. 5, 1071–1075 (1986).

    MathSciNet  Google Scholar 

  7. 7.

    A. T. Fomenko, “The topology of surfaces of constant energy in integrable Hamiltonian systems and obstructions to integrability,” Izv. Akad. Nauk SSSR, Ser. Mat., 50, No. 6, 1276–1307 (1986).

  8. 8.

    A. T. Fomenko, “Topological invariants of Liouville integrable Hamiltonian systems,” Funct. Anal. Appl., 22, No. 4, 286–296 (1988).

    MathSciNet  Article  Google Scholar 

  9. 9.

    A. T. Fomenko, “Symplectic topology of completely integrable Hamiltonian systems,” Usp. Mat. Nauk, 44, No. 1, 145–173 (1989).

    MathSciNet  MATH  Google Scholar 

  10. 10.

    A. T. Fomenko, “A topological invariant which roughly classifies integrable strictly nondegenerate Hamiltonians on four-dimensional symplectic manifolds,” Funct. Anal. Appl., 25, No. 4, 262–272 (1991).

    MathSciNet  Article  Google Scholar 

  11. 11.

    A. T. Fomenko and A. Yu. Konyaev, “New approach to symmetries and singularities in integrable Hamiltonian systems,” Topol. Its Appl., 159, 1964–1975 (2012).

    MathSciNet  Article  Google Scholar 

  12. 12.

    A. T. Fomenko and A. Yu. Konyaev, “Algebra and geometry through Hamiltonian systems,” V. Z. Zgurovsky and V. A. Sadovnichiy, Continuous and Distributed Systems: Theory and Applications, Solid Mech. Its Appl., Vol. 211, Springer (2014), pp. 3–21.

  13. 13.

    A. T. Fomenko and H. Zieschang, “On the topology of three-dimensional manifold arising in Hamiltonian mechanics,” Sov. Math. Dokl., 35, No. 3, 529–534 (1987).

    MATH  Google Scholar 

  14. 14.

    L. Gavrilov, “Bifurcations of invariant manifolds in the generalized Henon–Heiles system,” Physica D, 34, 223–239 (1989).

    MathSciNet  Article  Google Scholar 

  15. 15.

    E. A. Kudryavtseva and D. A. Fedoseev, “Mechanical systems with closed orbits on manifolds of revolution,” Mat. Sb., 206, No. 5, 107–126 (2015).

    MathSciNet  Article  Google Scholar 

  16. 16.

    E. A. Kudryavtseva and A. T. Fomenko, “Symmetries groups of nice Morse functions on surfaces,” Dokl. Math., 86, No. 2, 691–693 (2012).

    MathSciNet  Article  Google Scholar 

  17. 17.

    E. A. Kudryavtseva and T. A. Lepskii, “Topology of foliation and the Liouville theorem for integrable systems with incomplete flows,” Sb. Tr. Sem. Vekt. Tenz. Anal., 17, 104–148 (2012).

    Google Scholar 

  18. 18.

    E. A. Kudryavtseva, I. M. Nikonov, and A. T. Fomenko, “Maximally symmetric cell decompositions of surfaces and their coverings,” Sb. Math., 199, No. 9, 1263–1353 (2008).

    MathSciNet  Article  Google Scholar 

  19. 19.

    T. Z. Nguyen and A. T. Fomenko, “Topological classification of integrable non-degenerate Hamiltonians on a constant energy three-dimensional sphere,” Russ. Math. Surv., 45, No. 6, 109–135 (1990).

    Article  Google Scholar 

  20. 20.

    D. V. Novikov, “Topological features of the Sokolov integrable case on the Lie algebra e(3),” Mat. Sb., 202, No. 5, 127–160 (2011).

    MathSciNet  Article  Google Scholar 

  21. 21.

    V. V. Sokolov, “A new integrable case for the Kirchhoff equation,” Teor. Mat. Fiz., 129, No. 1, 31–37 (2001).

    MathSciNet  Article  Google Scholar 

  22. 22.

    V. V. Sokolov, “One class of quadratic so(4) Hamiltonians,” Dokl. Math., 69, No. 1, 108–111 (2004).

    MATH  Google Scholar 

  23. 23.

    O. A. Zagryadskii, “Bertrand systems and their phase space,” Nauka Obrazovanie, No. 12 (2014).

  24. 24.

    O. A. Zagryadskii, E. A. Kudryavtseva, and D. A. Fedoseev, “A generalization of Bertrand’s theorem to surfaces of revolution,” Mat. Sb., 203, No. 8, 39–78 (2012).

    MathSciNet  Article  Google Scholar 

Download references

Author information

Affiliations

Authors

Corresponding author

Correspondence to D. A. Fedoseev.

Additional information

Translated from Fundamentalnaya i Prikladnaya Matematika, Vol. 21, No. 6, pp. 217–243, 2016.

Rights and permissions

Reprints and Permissions

About this article

Verify currency and authenticity via CrossMark

Cite this article

Fedoseev, D.A., Fomenko, A.T. Noncompact Bifurcations of Integrable Dynamic Systems. J Math Sci 248, 810–827 (2020). https://doi.org/10.1007/s10958-020-04915-w

Download citation